Sticky Blood-Hughes Syndrome Support
8,424 members8,580 posts

Shifting body pains after a week on using minoxidil topical solution

Hi everyone, hope you are doing well. I have started using the "Foligain" minoxidil topical solution for hair regrowth. And a week into this I am experiencing body pain since the past 3 days that is shifting continuously around . Anyone with help on if it is linked? I havent had anything like this before

5 Replies
oldestnewest

I see you have just joined our community. Do you have Hughes/ Sticky Blood? It would be impossible to answer your question without knowing this due to the medications we have to take.

Did you mean to join this community?

Reply

HI, you may have landed on the wrong forum, do you have a diagnosis of Hughes Syndrome/APS? MaryF

Reply

Uhh I meant to submit the post in general and I dont know if this pain is temporary or if I have developed something. Its been there for 3 days now

Reply

Hi, as my colleagues have said, this is a forum for APS/Hughes, as you have just joined, we couldnt possibly answer your question, until we know you have this disease?

Reply

I agree with what my colleagues have asked you. Do you have a diagnosis of APS/Hughes Syndrome?

Dave

Reply

You may also like...